# SDR IPXA201912169979

- Difficulty date: November 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110380
- Condition: Damaged
- Location: Bs 730-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757MAIN CABIN LH STRINGER 16 BETWEEN STA 730-STA 780 IS CUTOUT TO IMPACT DAMAGEREPAIR OF MAIN CABIN STRINGER 16L,PN143N3110-380 ACCOMPLISHED PER USP FINAL EO NO B757-5300-74701-A
